# SDR ASOA201201607

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,407 hours, 14,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT ROW 1 INOPERATIVE.  RELAMPED CABIN CEILING EMERGENCY FLOOD LIGHT AT ROW 1.  OPS CHECKED GOOD IAW AMM 33-51-00.
